# SDR JR2R2011052200216

- Difficulty date: May 22, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 19,510 hours, 15,670 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: CN6242130201
- Condition: Chafed
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH DOOR CHAFE PLATES ON RT LOWER TRANS COWL ARE CHAFED.  REMOVED AND REPLACED BOTH CHAFE PLATES ON RT LOWER TRANS COWL INW CRJ 900 SRM 51-42-06 & 51-42-13.
